MathSciNet Relay Station
MathSciNet bibliographic data
MR1702562 60F05 (60C05)
Arratia, Richard; Barbour, A. D.; Tavaré, Simon On Poisson-Dirichlet limits for random decomposable combinatorial structures. Combin. Probab. Comput. 8 (1999), no. 3, 193–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement